Urinary and Prostatic Complications Post COVID and Its Vaccines

Urinary and Prostatic Complications Post COVID and Its Vaccines
SHARE

It has been reported that more studies have stated the fact that both COVID and the vaccines that came after are affecting urinary tract health – there have been reported prostatic and urinary complications, and below, you can find out more details about all this.

Post-COVID and COVID vaccine complications

Urinary and prostatic complications have been associated with COVID-19 infections and vaccines.

A recent study conducted in Hong Kong has found that men who were receiving treatment for baseline lower urinary tract symptoms and had a history of COVID-19 infection were at a higher risk of developing an enlarged prostate.

This condition can increase the likelihood of urinary tract infections, urine retention, and hematuria (blood in urine).

“Male patients infected with SARS-CoV-2 are more likely to have deterioration of LUTS (lower urinary tract symptoms). This association is not without biological plausibility,” the authors concluded.

The prostate gland has an abundance of receptors for SARS-CoV-2 and its superficial spike protein. This makes it vulnerable to the virus, leading to inflammation and some negative outcomes.

People have reported urinary symptoms such as incontinence, urinary tract diseases, urinating hesitancy, and frequent urination after getting infected with COVID or receiving its vaccines.

Enlarged prostates can cause urinary complications since the urethra passes through it, and it can impede the flow of urine. In a Hong Kong study, it was suggested that the virus causes inflammation in the genito-urological area, leading to urinary complications.

The virus may be binding to ACE-2 and TMPRSS2 receptors in the testes and prostate, causing damage. The relatively high expression levels of ACE-2 in male and female reproductive organs suggest that these organs are at risk of SARS-CoV-2 infection.

Patients with pre-existing lower urinary tract problems may experience worsened symptoms after receiving the COVID-19 vaccine. It has been found that urinary proteins related to the immune response can change before and after vaccination.

According to Dr. Amanda McDonald, a psychiatrist who has treated hundreds of COVID-19 patients and those with post-vaccine symptoms, urinary incontinence is a common side effect of the COVID-19 vaccine. She has observed this in many of her vaccinated patients.

“I have had some twenty-something-year-old women with incontinence and they’re just being told that this is normal,” Dr. McDonald said, “I have had six, seven women in a row coming in telling me the same story and saying my primary physician sent me here to talk to my psychiatrist because they think it’s all in my head.”

Dr. McDonald has mainly prescribed ivermectin as treatment for her patients, since ivermectin can bind to and block spike proteins, according to more and more reports that are finally seeing the light.


SHARE
Rada Mateescu

Passionate about freedom, truth, humanity, and subjects from the science and health-related areas, Rada has been blogging for about ten years, and at Health Thoroughfare, she's covering the latest news on these niches.

Post Comment

This site uses Akismet to reduce spam. Learn how your comment data is processed.